T Nation

Help with Pain in Quad After Injection

From 2 days I did a test enanthate 1ml mixed with equapoise 1ml and injection in my left quad and at the same day night I’ve been experiencing a lot of pain and soreness as well as some swelling.

The pain and swelling is in my lower quad and alot in upper knee , No redness.

It was my second shot in quad the one before was in my right quad and i have half of the same pain but its be good after 3 days with test prop and primobolan mixed 1vs1 ml .

It was definitely the most painful injection I’ve had plus i started taked ibprofen scince 2 days with voltaren patches but no progress !

I’m starting to doubt it. This seems like a common enough issue and this is only day 2 but I like to be cautious with things. Is there anything I should look for that would indicate something serious or should this just go away and how or what to take ! Because i walk like azomby and with alot of paind and few steps :pensive:

I used 3ml sering and 25ml needel.

Swelling, hot feeling, red, etc. All common signs of an infection. If you’re just sore then I wouldn’t worry about it yet

You’re taking 1ml each of Test E and Equipoise as well as 1ml each of Test P and Primo?? What is your cycle?